Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 1 | 65-87
Tytuł artykułu

Existence and controllability of fractional-order impulsive stochastic system with infinite delay

Treść / Zawartość
Warianty tytułu
Języki publikacji
This paper is concerned with the existence and approximate controllability for impulsive fractional-order stochastic infinite delay integro-differential equations in Hilbert space. By using Krasnoselskii's fixed point theorem with stochastic analysis theory, we derive a new set of sufficient conditions for the approximate controllability of impulsive fractional stochastic system under the assumption that the corresponding linear system is approximately controllable. Finally, an example is provided to illustrate the obtained theory.
  • Laboratory of Stochastic Models, Statistic and Applications, Tahar Moulay University, PO. Box 138 En-Nasr, 20000 Saida, Algeria
  • [1] N. Abada, M. Benchohra and H. Hammouche, Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions, J. Diff. Equ. 246 (2009), 3834-3863. doi: 10.1016/j.jde.2009.03.004
  • [2] P. Balasubramaniam, S.K. Ntouyas and D. Vinayagam, Existence of solutions of semilinear stochastic delay evolution inclusions in a Hilbert space, J. Math. Anal. Appl. 305 (2005) 438-451. doi: 10.1016/j.jmaa.2004.10.063
  • [3] J. Dabas, A. Chauhan and M. Kumar, Existence of the mild solutions for impulsive fractional equations with infinite delay, Int. J. Differ. Equ. 20 (2011). Article ID 793023.
  • [4] X. Fu and K. Mei, Approximate controllability of semilinear partial functional differential systems, J. Dynam. Control Syst. 15 (2009) 425-443. doi: 10.1007/s10883-009-9068-x
  • [5] A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V, Amsterdam, 2006.
  • [6] J. Klamka, Constrained controllability of nonlinear systems, J. Math. Anal. and Appl. 201 (2) (1996), 365-374. doi: 10.1006/jmaa.1996.0260
  • [7] J. Klamka, Constrained approximate boundary controllability, IEEE Transactions on Automatic Control AC-42 (2) (1997), 280-284. doi: 10.1109/9.554411
  • [8] J. Klamka, Schauder fixed point theorem in nonlinear controllability problems, Control Cybernet. 29 (2000), 153-165.
  • [9] J. Klamka, Constrained exact controllability of semilinear systems, Systems and Control Letters 4 (2) (2002), 139-147. doi: 10.1016/S0167-6911(02)00184-6
  • [10] J. Klamka, Stochastic controllability of systems with multiple delays in control, Int. J. Applied Math. Computer Sci. 19 (2009), 39-47. doi: 10.2478/v10006-009-0003-9
  • [11] J. Klamka, Constrained controllability of semilinear systems with delays, Nonlinear Dynamics 56 (2009), 169-177. doi: 10.1007/s11071-008-9389-4
  • [12] N.I. Mahmudov, Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM J. Control Optim. 42 (2003), 1604-1622. doi: 10.1137/S0363012901391688
  • [13] N.I. Mahmudov and A. Denker, On controllability of linear stochastic systems, Int. J. Control 73 (2000), 144-151. doi: 10.1080/002071700219849
  • [14] K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, 1993.
  • [15] P. Muthukumar and P. Balasubramaniam, Approximate controllability of mixed stochastic Volterra-Fredholm type integrodifferential systems in Hilbert space, J. Franklin Inst. 348 (2011), 2911-2922. doi: 10.1016/j.jfranklin.2011.10.001
  • [16] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
  • [17] Y. Ren, Q. Zhou and L. Chen, Existence, uniqueness and stability of mild solutions for time-dependent stochastic evolution equations with Poisson jumps and infinite delay, J. Optim. Theory Appl. 149 (2011), 315-331. doi: 10.1007/s10957-010-9792-0
  • [18] J. Sabatier, O.P. Agrawal and J.A. Tenreiro-Machado (Eds.), Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer-Verlag, New York, 2007. doi: 10.1007/978-1-4020-6042-7
  • [19] R. Sakthivel and E. R. Anandhi, Approximate controllability of impulsive differential equations with state-dependent delay, Int. J. Control. 83 (2010), 387-393. doi: 10.1080/00207170903171348
  • [20] R. Sakthivel, Y. Ren and N.I. Mahmudov, Approximate controllability of second-order stochastic differential equation with impulsive effects, Modern Phys. Lett. (B) 24 (2010), 1559-1572. doi: 10.1142/S0217984910023359
  • [21] R. Sakthivel, J.J. Nieto and N.I. Mahmudov, Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay, Taiwanese J. Math. 14 (2010), 1777-1797.
  • [22] R. Sakthivel, S. Suganya and S.M. Anthoni, Approximate controllability of fractional stochastic evolution equations, Computers & Mathematics with Applications 63 (2012), 660-668. doi: 10.1016/j.camwa.2011.11.024
  • [23] R. Sakthivel, P. Revathi and Yong Ren, Existence of solutions for nonlinear fractional stochastic differential equations, Nonlin. Anal. (2012). doi: 10.1016/
  • [24] L. Shen and J. Sun, Relative controllability of stochastic nonlinear systems with delay in control, Nonlin. Anal. RWA 13 (2012), 2880-2887. doi: 10.1016/j.nonrwa.2012.04.017
  • [25] X.B. Shu, Y. Lai and Y. Chen, The existence of mild solutions for impulsive fractional partial differential equations, Nonlin. Anal. TMA 74 (2011), 2003-2011. doi: 10.1016/
  • [26] L.W. Wang, Approximate controllability for integrodifferential equations with multiple delays, J. Optim. Theory Appl. 143 (2009), 185-206. doi: 10.1007/s10957-009-9545-0
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.